Research Forum

Forum Navigation
You need to log in to create posts and topics.

Night blindness and dry eye are CAUSED by excess retinoic acid Poison/"Vitamin A", NOT by deficiency!

The biological reality is that something cannot be as TOXIC as Poison/"Vitamin A" is, and yet still be necessary for life.

Two of the MAIN ocular (eye-related) side effects of Poison/"Vitamin A" deficiency spouted by the mainstream are xeropthalmia (dry eye) and nyctalopia (night blindness).  How then, can it be explained away that both dry eye and night blindness are KNOWN SIDE EFFECTS of 13-cis retinoic acid, aka isotretinoin, aka Accutane!?!?  The simple explanation is that Poison/"Vitamin A" is not needed by the eyes and is only damaging.  See below.

Ocular side effects of isotretinoin therapy.

Isotretinoin (Accutane Capsules) is a synthetic vitamin A compound used for treatment of recalcitrant cystic acne. It has numerous ocular toxic side effects which include anterior segment inflammation, dry eye syndrome, contact lens intolerance, altered refraction, photosensitivity, and reduced night vision. Eye care practitioners should be aware of these potential side effects and be prepared to communicate with the prescribing physician if side effects present.

Eyesight improvements are being reported regularly by those on the Poison/"Vitamin A" and Glyphosate Detox Program.  When one honestly looks at the literature and uses logic, it only makes sense!

Dr. Garrett Smith, the "Nutrition Detective"
Licensed Naturopathic Physician (NMD) in Arizona
Interested in my comprehensive Poison/"Vitamin A" Detox program? Contact Us
Want to work directly with me? I work with US and International clients! Contact my office
Enjoy seeing this work? Want to see more of it? Donations gratefully accepted! Click Here
If you order from iHerb, use my affiliate coupon code NCJ477 to get 5% Off!
If you order from Amazon, here is the Nutrition Restored Amazon Product List.
FaceBook Notes (aka my "blogging" for a long time)
My YouTube Channel
The goal is to eventually move everything to this website, as social media is without a doubt a great poison to humanity.
Medical Disclaimer